# SDR CA080305018

- Difficulty date: October 17, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 8,813 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94B12209
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT HAD INDICATION OF A FUEL BOOST PUMP FAILURE. ACFT PERFORMED A NORMAL PLANNED LANDING AND THE PUMP WAS SUBSEQUENTLY REPLACED, NO FURTHER INCIDENT. (TC NR 20080305018)
